# SDR AALA20131023007

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PULLEY CASTING JUST INBD OF NR 8 SLAT TRACK CRACKED.  INSTALLED SERVICEABLE PULLEY BRACKET IAW AARD 51-00-05-1.
